# SDR AALA960777

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Bs 1212-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF TRACK NR 1 AND GALLEY TIE DOWNS HAS INTERGRANULAR CORROSION IS FROM STATION 1212-1250. CUT OUT AREA THAT WAS BEYOND LIMITS AND INSTALLED PLUG PER SRM 53-05 FIG 4A AND TREATED AND PRIMED.  (M)
